Chiniforooshan, Ehsan and Chvatal, Vasek - A de Bruijn - Erdos theorem and metric spaces

dmtcs:545 - Discrete Mathematics & Theoretical Computer Science, March 23, 2011, Vol. 13 no. 1
A de Bruijn - Erdos theorem and metric spaces

Authors: Chiniforooshan, Ehsan and Chvatal, Vasek

De Bruijn and Erdos proved that every noncollinear set of n points in the plane determines at least n distinct lines. Chen and Chvatal suggested a possible generalization of this theorem in the framework of metric spaces. We provide partial results in this direction.


Source : oai:HAL:hal-00990496v1
Volume: Vol. 13 no. 1
Section: Combinatorics
Published on: March 23, 2011
Submitted on: May 23, 2009
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 39 times.
This article's PDF has been downloaded 133 times.